# SDR C2XA99IA630

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20 LEFT.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED A REPAIR DOUBLER IAW EMBRAER SCHEME STS1274/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
